Capozziello, Salvatore (2009) A general solution in the Newtonian limit of f(R) - gravity. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: A general solution in the Newtonian limit of f(R) - gravity
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, A. Stabile, A. Troisi
Date: 2009
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: MODERN PHYSICS LETTERS A
Date: 2009
Volume: 24
Page Range: pp. 659-665
Number of Pages: 0
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7611

Actions (login required)

View Item View Item